# SDR 2007UALA01938

- Difficulty date: June 10, 2007
- Submitted: September 22, 2007
- Operation: Air carrier
- Aircraft: N476UA
- Make and model: Airbus A320-232
- Aircraft serial: 1508
- Aircraft time: 19,756 hours, 8,543 cycles
- Engine: Iae V2527A5
- System (JASC): 2612 · Fire Detection
- Part: Fuse
- Condition: Blown
- Location: Fire Warning
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPON ENGINE 1 AND 2 FIRE TEST, GETTING HALF A TEST AND OPPOSITE BOTTLE DISCHARGE LIGHT INDICATION ON OTHER ENGINE.  JUST INBOARD LIGHTS ON FIRE SW COMES ON.  REPLACED NR 2 XFMR (36LP) FUSE AT LOCATION (G).  ALL TESTS NORMAL, NO REPEATS.
